I am finished with 12 weeks of Telaprevir but still have 36 more on Inf/riba. In last month I developed severe skin itching, no rash. Has anyone else had this? Any success treating this intolerable side effect? I thought this would diminish once off Telaprevir (now 4 days), but it has not yet. Have betamethasone lotion and hycodan tablets to help, but this is very uncomfortable.
I also am dealing with severe itching I am using gold bond anti itch lotion and it helps some. It takes a couple of minutes for it to sink in but it does eventually help you from tearing your skin off. I will have to talk to my doc about it soon because it is spreading and its almost all over my body now.
good luck and I am sure others will chime in with the deadly itch syndrome
My rash/itch became so extensive the doctor was forced to discontinue Incivek early (10 days short of 12 weeks). That was Tuesday, so its been 2.5 days since I stopped taking it and still no relief. It's the worst side effect by far and I definitely feel your pain. More than 70% of my body is covered with red welts that itch beyond words. Nothing topical worked for me. I went to the dermatologist, nothing she had worked. I tried anythng that wasn't nailed to the counter to no avail. The only thing that offered any relief from the itching was ice. Atarax and benedryl somewhat helped so double up on those and try to sleep but ice packs are what got me as far as I did. Put a towel down and pack yourself in ice. Use the cool packs that come with your meds or plastic bags. Whereever you itch....ice. Good luck my friend. I'm sorry you're going through this pain. Margie
I have also had the itch problem. I have no rash but get a prickly itch at different locations on my body all day. I also get episodes at night about once a week that last from about 1 to 3 hours. These are just torture. I am on my 9th week on Incivek and guess I will just gut it out. I will try Allegra and see if it helps. I will be OK as long as I don't get the rash. I wish you the best.
My husband's itching experience was with SOC only, but after a couple of weeks of trying to treat with topicals, it was driving him to madness, and he was given a prescription for Atarax, which did wonders for him. It helped to keep the itch to a minimum for the duration of treatment. Good luck to you, hope it resolves soon. ~eureka
i have been off incivek for 2 weeks and one day .. i was bumbed when the itching and rash didnt go away as soon as i was done but the rash deminished in about a week for me but the itching took longer it almost seemed to get worse for a few days... .. it got way better in about 10 days post incivek .. i used sterroid creme for the rash but the itching was like under my skin ..i did get some calamine lotion and that helped ... they say it takes 2 to 3 weeks for the incivek to completely clear your system ... mine is almost gone ..such a huge relief ... soon you will be itch free ..
I too had to quit incivek early but due to severe itching and rash. It took a good 2 1/2 weeks for the rash and itching to stop but I still have scalp problems and the skin between my head and my ears (cracked, oozing) and my earlobes stay messed up 5 1/2 weeks later. Try aveeno oatmeal stuff in the shower. I also tried everything else I could get my hands on OTC but didn't get relief. Hang in there though it is much better than it was! I hope you get better fast!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.